# SDR AALA20110516TUL07

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 39,473 hours, 5,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 33 CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR ROW 33 CEILING EMERGENCY LIGHT.  OPS CHECK NORMAL.
